Alert archive / Maryland / Flash Flood Warnings in 2012

Flash Flood Warning 71, NWS Baltimore/Washington

September 6, 2012Calvert County, Saint Mary's County, Maryland

NWS Baltimore/Washington issued this flash flood warning at Sep 6, 2012, 10:45 AM EDT for Calvert County, Saint Mary's County, Maryland. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2012, 10:45 AM EDT (14:45 UTC)
Expired
Sep 6, 2012, 1:45 PM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Calvert County, MD, Saint Mary's County, MD

What was reported inside it

TimeReportWhereRemark
Sep 6, 11:30 AM EDTFLASH FLOOD1 W California, MDFLASH FLOODING ON WORTH AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2012-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 992 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2012-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
992 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WGUS51 KLWX 061445
FFWLWX
MDC009-037-061745-
/O.NEW.KLWX.FF.W.0071.120906T1445Z-120906T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1045 AM EDT THU SEP 6 2012

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ST. MARYS COUNTY IN SOUTHERN MARYLAND...
  SOUTHEASTERN CALVERT COUNTY IN SOUTHERN MARYLAND...

* UNTIL 145 PM EDT

* AT 1042 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING. RADAR
  ESTIMATES THAT UP TO 2 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS
  PORTIONS OF THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF UP TO 2
  INCHES CAN BE EXPECTED.

* SOME LOCATIONS THAT ARE AFFECTED BY THE HEAVY RAIN INCLUDE
  CALIFORNIA...HOLLYWOOD...LEONARDTOWN...LEXINGTON PARK...LUSBY...
  PATUXENT RIVER NAS...TOWN CREEK...SAINT CLEMENTS BAY...BRETON
  BAY...CALVERT CLIFFS...CHESAPEAKE RANCH ESTATES...CUCKOLD CREEK AND
  SAINT LEONARD CREEK.

FLASH FLOOD PRONE AREAS IMPACTED INCLUDE...
  MILL BRIDGE ROAD...
  POPPYS WAY...
  ADKINS ROAD ALONG THE SAINT MARYS RIVER...
  GODDARD ROAD ALONG THE SAINT MARYS RIVER...
  POINT LOOKOUT ROAD BETWEEN PINEY POINT ROAD AND GREAT MILLS ROAD...
  BOOTHE FARM LANE...
  RONNIE LANE...
  FLAT IRON ROAD ALONG THE SAINT MARYS RIVER...
  PINEY POINT ROAD NEAR JOHNS CREEK...
  GRANDADDYS LANE...
  MONTGOMERY LANE...
  KNOTTS DRIVE...
  WESTERN BRANCH ROAD...
  INDIAN BRIDGE ROAD BETWEEN ONION FIELDS LANE AND POINT LOOKOUT
  ROAD...

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR 
VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. FLOODWATER USUALLY IS
DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL 
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE WHEN 
FLOODED ROADS ARE ENCOUNTERED...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

LAT...LON 3828 7638 3822 7638 3817 7655 3821 7661
      3823 7668 3822 7672 3828 7682 3839 7656
      3836 7649 3841 7653 3844 7644 3839 7637
      3833 7640 3830 7636

$$

KONARIK
1 follow-up statement
385 
WGUS71 KLWX 061603
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1203 PM EDT THU SEP 6 2012

MDC009-037-061745-
/O.CON.KLWX.FF.W.0071.000000T0000Z-120906T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. MARYS MD-CALVERT MD-
1203 PM EDT THU SEP 6 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR
SOUTHEASTERN CALVERT AND CENTRAL ST. MARYS COUNTIES...

AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING. RADAR ESTIMATES
THAT UP TO 3 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF
THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH CAN BE
EXPECTED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CALIFORNIA...
HOLLYWOOD...LEONARDTOWN...LEXINGTON PARK...LUSBY...PATUXENT RIVER
NAS...TOWN CREEK...SAINT CLEMENTS BAY...BRETON BAY...CALVERT
CLIFFS...CHESAPEAKE RANCH ESTATES...CUCKOLD CREEK AND SAINT LEONARD
CREEK.

AT 1159 AM EDT...FLASH FLOODING WAS REPORTED ON WORTH AVENUE IN 
CALIFORNIA.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
WEST PATUXENT BASIN...BACK CREEK...BURNT MILL CREEK...MCINTOSH RUN...
MILL CREEK...GLEBE RUN...SAINT MARYS RIVER...HILTON RUN...SAINT
CLEMENTS CREEK...CANOE NECK CREEK...SAINT PATRICK CREEK...
JARBOESVILLE RUN...PENBROOK RUN...PINE HILL RUN...CARTHAGENA CREEK...
FISHERMAN CREEK...COMBS CREEK...JOHNS CREEK...BLAKE CREEK...BIG DUKE 
CREEK...SAINT GEORGE CREEK...WESTERN BRANCH...PERRIN BRANCH...DYNARD 
RUN...TOMAKOKIN CREEK...LOWS RUN...BROAD RUN...RICH NECK 
CREEK...NELSON RUN...TOWN RUN...GRAVELY RUN...HICKORY LANDING 
CREEK...FOREST LANDING COVE...SAINT THOMAS CREEK...COLE CREEK...SAINT
LEONARD CREEK...HELLEN CREEK AND SAINT JOHN CREEK.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

TO REPORT FLASH FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
STERLING VIRGINIA.

LAT...LON 3828 7638 3822 7638 3817 7655 3821 7661
      3823 7668 3822 7672 3828 7682 3839 7656
      3836 7649 3841 7653 3844 7644 3839 7637
      3833 7640 3830 7636

$$

KONARIK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 3:59 AM EDT, 6 hours 46 minutes earlier.

Area forecast discussion, Sep 6, 3:59 AM EDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
359 AM EDT THU SEP 6 2012

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL REMAIN SITUATED ACROSS THE MID-ATLANTIC
REGION THROUGH FRIDAY. A COLD FRONT WILL APPROACH THE REGION
FRIDAY BEFORE PASSING THROUGH THE AREA SATURDAY. COOLER AND DRIER
AIR IS EXPECTED BEHIND THE BOUNDARY FOR THE FIRST HALF OF NEXT
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
WSW-ENE ORIENTED SFC TROUGH HAS MOVED INTO CENTRAL VA AND SRN MD ERY
THIS MRNG. THE BOUNDARY HAS BECOME INCREASINGLY DIFFUSE. LGT SHOWERS
AND SPRINKLES WILL CONTINUE TO OVERSPREAD THE AREA THIS MRNG AS A
LOW- AND MID-LVL SHORTWAVE TROUGH APPROACHES FROM THE WEST. ALTHOUGH
FORCING IS WEAK...IT WILL NOT TAKE MUCH LIFT TO YIELD SHOWERS GIVEN
THE VERY MOIST ENVIRONMENT. HIGHEST COVERAGE OF SHOWERS WILL BE OVER
THE SRN POTOMAC HIGHLANDS AND CENTRAL SHENANDOAH VLY...BUT ANY
PLACES NEAR AND SOUTH OF THE AFOREMENTIONED TROUGH COULD SEE LGT
PRECIP THIS MRNG.

THE SFC AND LLVL SHORTWAVE TROUGH WILL PUSH SOUTH AND EAST OF THE
CWA BY THE AFTN. SUBSIDENCE IN WAKE OF THE TROUGH SHOULD BE ENOUGH
TO CAP CONVECTION OVER MOST OF THE AREA. THE EXCEPTION WILL BE
THE POTOMAC HIGHLANDS AS TERRAIN CIRCULATIONS AND STRONG DAYTIME
HEATING AID THE DEVELOPMENT OF ISO CONVECTION. A WEAK COLD FRONT
THAT IS CURRENTLY OVER THE GREAT LAKES IS FCST TO MOVE INTO THE OH
VLY AND CENTRAL PA THIS AFTN. WILL NEED TO MONITOR THE POTENTIAL
FOR ADDITIONAL STORMS LATE THIS AFTN/ERY EVE OVER THE HIGHER
TERRAIN AND NEAR THE MASON-DIXON LINE AS THE FRONT APPROACHES.
A STORM OR TWO MAY BECOME STRONG TO SVR GIVEN THE MODERATELY
UNSTABLE ENVIRONMENT AND PRESENCE OF MID-LVL DRY AIR.

MAX TEMPS TDA WILL BE SIMILAR TO YDA...UPPER 80S AND LOW 90S...
EXCEPT COOLER ALONG THE RIDGE TOPS.

COLD FRONT EXPECTED TO BECOME WASHED OUT THIS EVE AS IT APPROACHES
THE MASON-DIXON LINE. ANY LEFTOVER SHOWERS AND STORMS SHOULD
DISSIPATE BY LATE EVE W/ THE LOSS OF DAYTIME HEATING. MIN TEMPS WILL
RANGE FROM NEAR 60 IN THE ALLEGHENY FRONT TO MID 70S IN THE
CITIES.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
WEAK LOW PRESSURE TROUGH WILL REMAIN ACROSS THE CWFA DURING THE
EARLY PART OF FRIDAY...BUT SHEAR OUT BY THE EVENING AS A COLD FRONT
APPROACHES FROM THE WEST. THE FRONT IS EXPECTED TO MOVE THROUGH THE
MID ATLANTIC DURING THE DAY ON SATURDAY...ACCOMPANIED BY SHOWERS AND
THUNDERSTORMS. A FEW OF THE STORMS COULD BE STRONG...BUT SEVERE
WEATHER LOOKS TO BE LIMITED AT THIS TIME. HOWEVER...IF SURFACE
INSTABILITY DOES INCREASE...AND GOOD HEATING OCCURS...THE CHANCES
FOR SEVERE WEATHER MAY INCREASE.

MADE A FEW CHANGES TO THE GRIDS...MAINLY TO THE POPS SURROUNDING THE
FRONTAL PASSAGE. OTHERWISE...NO MAJOR CHANGES TO THE REMAINDER OF
THE GRIDS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BUILD IN BEHIND THE COLD FRONT LATER ON THE DAY
SUNDAY. HOWEVER...A MID LEVEL TROUGH AND STRONG SHORTWAVE WILL MOVE
THROUGH DURING THE AFTERNOON. THIS STRONG ENERGY MAY BE ENOUGH TO
AID IN THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS.

HIGH PRESSURE REMAINS OVER THE MID ATLANTIC FOR MUCH OF NEXT WEEK.
NO CHANGES TO THE GRIDS PAST SUNDAY.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
A SHORTWAVE TROUGH IS CURRENTLY MOVING THRU THE AREA. WITH THE
LOW-LEVELS SATURATED...CLOUDS WILL LOWER TO MVFR RANGE AT MOST
TERMINALS ERY THIS MRNG. WHILE CLOUDS WILL LIMIT FOG POTENTIAL...
VSBYS MAY BE LOCALLY REDUCED TO MVFR LVLS ERY THIS MRNG. ONE
EXCEPTION WILL BE CHO...AS CLOUD COVER HAS REMAINED JUST NORTH AND
WEST OF THE TERMINAL. IFR RESTRICTIONS FAVORABLE IN FOG. ISO SHOWERS
THIS MRNG WILL BE LGT.

VFR CONDITIONS AFTER SUNRISE TDA. AN ISO STORM POSSIBLE IN VC OF MRB
LATE THIS AFTN.

SUB VFR CONDTIONS IN SHOWERS AND THUNDERSTORMS ARE LIKELY ON
SATURDAY WITH A COLD FRONTAL PASSAGE. ACTIVITY IS EXPECTED TO BE
MORE SCATTERED ON SUNDAY AS A STRONG MID LEVEL DISTURBANCE MOVES
THROUGH THE MID ATLANTIC.

WINDS WILL SHIFT TO THE N/NW BEHIND THE FRONT ON SUNDAY.

&&

.MARINE...
AS OF 3 AM...SFC TROUGH OVER THE MID POTOMAC RVR AND MID CHSPK BAY.
SLY WINDS AHEAD OF THE BOUNDARY WILL SHIFT TO NLY ONCE THE BOUNDARY
MOVES THRU THIS MRNG. WINDS WILL REMAIN LGT TDA AND TNGT...GENERALLY
5-10 KT. A FEW GUSTS TO 15 KT POSSIBLE TNGT AS SLY WINDS CHANNEL UP
THE BAY. ISO SHOWERS LATER THIS MRNG. AN ISO TSTM POSSIBLE OVER THE
SRN MOST ZONES OF THE MD CHSPK BAY ERY THIS EVE.

A WEAK SURFACE TROUGH WILL REMAIN NEAR THE WATERS THROUGH
FRIDAY...BUT SHEAR OUT DURING THE EVENING. A COLD FRONT IS EXPECTED
TO IMPACT THE WATERS ON SATURDAY...WITH HIGH PRESSURE BUILDING IN
LATE SUNDAY. SPECIAL MARINE WARNINGS ARE POSSIBLE WITH THE SHOWERS
AND THUNDERSTORMS THAT WILL ACCOMPANY THE FRONT.  HIGH PRESSURE WILL
CONTINUE THROUGH MUCH OF NEXT WEEK.

SMALL CRAFT CONDITIONS ARE POSSIBLE FRIDAY NIGHT THROUGH MUCH OF
SUNDAY. S WINDS ARE EXPECTED TO CHANNEL UP THE BAY AHEAD OF THE COLD
FRONT...WITH A NORTHERN SURGE ON SUNDAY BEHIND THE BOUNDARY.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

KLEIN/LISTEMAA
Hazardous weather outlook, Sep 6, 5:08 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
508 AM EDT THU SEP 6 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
071000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
508 AM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD FRONT WILL CROSS THE MID ATLANTIC ON SATURDAY. THE
FRONT WILL BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. A FEW OF
THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE.

SMALL CRAFT CONDITIONS ARE POSSIBLE ACROSS THE WATERS FRIDAY NIGHT
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT MAY BE
NEEDED ON SATURDAY.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-071000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
508 AM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE POTOMAC
HIGHLANDS LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD FRONT WILL CROSS THE MID ATLANTIC ON SATURDAY. THE
FRONT WILL BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. A FEW OF
THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT MAY BE
NEEDED ON SATURDAY.

In the hours before

Local storm report, Sep 6, 9:18 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
918 AM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND DMG     3 SSE MINE RUN          38.22N  77.82W
09/06/2012                   SPOTSYLVANIA       VA   911 CALL CENTER

            TREE DOWN NEAR 14008 WEST CATHARPIN RD

&&

EVENT NUMBER LWX1201161

KLW
Local storm report, Sep 6, 9:19 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
919 AM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     LOGAN                   38.22N  77.76W
09/06/2012                   SPOTSYLVANIA       VA   911 CALL CENTER

            TREE DOWN AT 12000 BLOCK OF WEST CATHARPIN RD

&&

EVENT NUMBER LWX1201162

KLW
Local storm report, Sep 6, 9:20 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
920 AM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     TSTM WND DMG     4 SSE FREDERICKSBURG    38.25N  77.45W
09/06/2012                   SPOTSYLVANIA       VA   911 CALL CENTER

            TREE DOWN NEAR MINE RD AND LEES CROSSING LANE

&&

EVENT NUMBER LWX1201163

KLW
Local storm report, Sep 6, 10:27 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1027 AM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      SPOTSYLVANIA            38.20N  77.59W
09/06/2012                   SPOTSYLVANIA       VA   911 CALL CENTER

            PORTION OF WEST CATHARPIN ROAD CLOSED DUE TO FLASH
            FLOODING ON CATHARPIN CREEK.

&&

EVENT NUMBER LWX1201164

SBK
Local storm report, Sep 6, 10:28 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1028 AM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      SPOTSYLVANIA            38.20N  77.59W
09/06/2012                   SPOTSYLVANIA       VA   911 CALL CENTER

            FLASH FLOODING ON JEFFERSON DAVIS HIGHWAY NEAR
            MASSAPONAX.

&&

EVENT NUMBER LWX1201165

SBK
Local storm report, Sep 6, 10:33 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1033 AM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      2 E LOGAN               38.22N  77.72W
09/06/2012                   SPOTSYLVANIA       VA   911 CALL CENTER

            PORTION OF WEST CATHARPIN ROAD CLOSED DUE TO FLASH
            FLOODING ON CATHARPIN CREEK.

&&

CORRECTED LOCATION

EVENT NUMBER LWX1201164

SBK

Nearby

Flash Flood Warnings in Maryland, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.